# SDR AUS20010649

- Difficulty date: June 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A2409
- Condition: Failed
- Location: Mlg
- Part time: 1,266 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) LT REAR INBOARD MAIN BODY GEAR TYRE (NO4) FAILED. DAMAGE CAUSED TO FUSELAGE AND FAIRINGS AND LANDING GEAR WIRING LOOM.
